Analele Stiintifice ale Universitatii Ovidius Constanta: Seria Matematica (Mar 2021)

Offset Ruled Surface in Euclidean Space with Density

  • Ulucan Neslihan,
  • Akyigit Mahmut

DOI
https://doi.org/10.2478/auom-2021-0015
Journal volume & issue
Vol. 29, no. 1
pp. 219 – 233

Abstract

Read online

In this paper, offset ruled surfaces in these spaces are defined by using the geometry of ruled surfaces in Euclidean space with density. The mean curvature and Gaussian curvature of these surfaces are studied. In addition, the relationships between the mean curvature and mean curvature with density, and the Gaussian curvature and the Gaussian curvature with density of the offset ruled surfaces in E3 with density ez and e−x2−y2 are given.

Keywords